# SDR DALA2019110406402

- Difficulty date: November 3, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 70,303 hours, 26,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5640, L/P 1343842) INITIAL INSPECTION: CORROSION ON RH SIDE PANEL FROM STA 1440 TO 1530 BTW S-27R AT AFT CARGO COMPARTMENT. (C-2). CORRECTIVE ACTION: CORROSION LEVEL 2 SIDE PANEL WAS REPLACED PER B757-200 SRM 51-40-02 PAR 7.
